# SDR 96ZZZX4669

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N519EH
- Make and model: Bell 206L-1
- Aircraft serial: 45429
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: IDP5
- Condition: Reads Low
- Location: Oxygen System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN INDICATOR READS 150 TO 200 PSI LOW.  WILL NOT WORK ON INTERNAL CALIBRATION MODE.
